# SDR IPXA2022063083659

- Difficulty date: June 11, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 28,542 hours, 18,803 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Doubler
- Part number: 311N504661
- Part serial: NSN
- Condition: Corroded
- Location: #1 Pylon I/B
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:C17#1 ENGINE STRUT OB SKIN I/B SIDE AT NAC 153 TO NAC 157 HAS CORROSIONREPAIRED PYLON SKIN PER EA# 757-5450-27-A2951
